Semi-asymptotic non-expansive actions of semi-topological semigroups
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 39-48
https://doi.org/10.4134/BKMS.2016.53.1.39
Printed January 31, 2016
Massoud Amini, Alireza Medghalchi, and Fouad Naderi
Tarbiat Modares University, Kharazmi University, Tarbiat Modares University
Abstract : In this paper we extend Takahashi's fixed point theorem on discrete semigroups to general semi-topological semigroups. Next we define the semi-asymptotic non-expansive action of semi-topological semigroups to give a partial affirmative answer to an open problem raised by A.T-M. Lau.
Keywords : non-expansive mappings, normal structure, semi-topological semigroups, amenable, left reversible
MSC numbers : Primary 22A22; Secondary 46L05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd